ON GENERALIZED ABSOLUTE MATRIX SUMMABILITY METHODS


Ozarslan H.

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.12, no.1, pp.66-70, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2016
  • Title of Journal : INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.66-70

Abstract

In this paper, we prove a general theorem dealing with absolute matrix summability methods of infinite series. This theorem also includes some new and known results.